A Design Method of LS-SVM Based Stable Adaptive Controller for a Class of Nonlinear Systems

Abstract:

Article Preview

A design method of LS-SVM based stable adaptive controller is proposed for a class of nonlinear continuous systems with unknown nonlinear function in this paper. Due to the fact that the control law is derived based on the Lyapunov stability theory, the scheme can not only solve the tracking problem of this class of nonlinear systems, but also it can guarantee the asymptotic stability of the closed systems, which is superior to many LS-SVM based control schemes. The effectiveness of the proposed scheme is demonstrated by simulation results.

Info:

Periodical:

Edited by:

Zhixiang Hou

Pages:

17-20

DOI:

10.4028/www.scientific.net/AMM.48-49.17

Citation:

C. L. Xie et al., "A Design Method of LS-SVM Based Stable Adaptive Controller for a Class of Nonlinear Systems", Applied Mechanics and Materials, Vols. 48-49, pp. 17-20, 2011

Online since:

February 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.